A case of intravenous precipitation of erythromycin is reported along with the patient history, pathologic findings, and a description of the analytical methods and results. The patient was a 75-year-old woman with a history of myocardial infarction, deep venous thrombosis, and diabetes mellitus who underwent aortic valve replacement. She developed endocarditis and recurrent episodes of urosepsis, with multiple organ failure including severe gastric retention, for which she was treated with erythromycin intravenously. She died because of refractory septic shock. Autopsy revealed aortic valve endocarditis, thrombi in the right femoral vein, arterial (nonfungal) thromboemboli in the celiac trunk, and coarse material in the right femoral vein where the tip of the central venous catheter had been located. Microscopical examination of the coarse material showed that it was birefringent crystalline material. Part of the postmortem material was analyzed in the laboratory of the department of clinical pharmacy and revealed the presence of erythromycin. Erythromycin was detected using Fourier transform infrared spectroscopy. An additional specific color test and thin-layer chromatography confirmed this finding. On the basis of the postmortem findings, patient history, and analytical-toxicologic results, we conclude that erythromycin precipitation can occur in vivo after intravenous administration in patients with impaired blood flow.